# SDR SWAA2025120240515

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8896L
- Make and model: Boeing 737-8
- Aircraft serial: 68048
- Aircraft time: 6,960 hours, 3,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT ATT,  REPORTS AFTER FLASHLIGHT DOES NOT TEST PROPERLY.  REMOVED AND REPLACED THE BATTERY IAW AMM 25-64-00-900-805.
